A universal property of the Takahashi quasi-dual

Poguntke D (1972)
Canadian Journal of mathematics = Journal canadien de mathématiques 24: 530-536.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
OA
Autor*in
Poguntke, Detlev
Erscheinungsjahr
1972
Zeitschriftentitel
Canadian Journal of mathematics = Journal canadien de mathématiques
Band
24
Seite(n)
530-536
ISSN
1496-4279
Page URI
https://pub.uni-bielefeld.de/record/1775472

Zitieren

Poguntke D. A universal property of the Takahashi quasi-dual. Canadian Journal of mathematics = Journal canadien de mathématiques. 1972;24:530-536.
Poguntke, D. (1972). A universal property of the Takahashi quasi-dual. Canadian Journal of mathematics = Journal canadien de mathématiques, 24, 530-536.
Poguntke, D. (1972). A universal property of the Takahashi quasi-dual. Canadian Journal of mathematics = Journal canadien de mathématiques 24, 530-536.
Poguntke, D., 1972. A universal property of the Takahashi quasi-dual. Canadian Journal of mathematics = Journal canadien de mathématiques, 24, p 530-536.
D. Poguntke, “A universal property of the Takahashi quasi-dual”, Canadian Journal of mathematics = Journal canadien de mathématiques, vol. 24, 1972, pp. 530-536.
Poguntke, D.: A universal property of the Takahashi quasi-dual. Canadian Journal of mathematics = Journal canadien de mathématiques. 24, 530-536 (1972).
Poguntke, Detlev. “A universal property of the Takahashi quasi-dual”. Canadian Journal of mathematics = Journal canadien de mathématiques 24 (1972): 530-536.
Alle Dateien verfügbar unter der/den folgenden Lizenz(en):
Copyright Statement:
This Item is protected by copyright and/or related rights. [...]
Volltext(e)
Access Level
OA Open Access
Zuletzt Hochgeladen
2019-09-06T08:48:18Z
MD5 Prüfsumme
4e1cbc5685774d6923f3a1a567439e23

Export

Markieren/ Markierung löschen
Markierte Publikationen

Open Data PUB

Suchen in

Google Scholar